Announcement

Collapse
No announcement yet.

Anyone have problems with increased mucus when using patches for saliva control

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Anyone have problems with increased mucus when using patches for saliva control

    I was prescribed patches to control excessive saliva but I have found the mucus in my throat has got thicker are the 2 linked

    #2
    Yes unfortunately decreasing saliva often results in creating thicker mucus because it isn't being diluted.

    As a first possible solution, try increasing your intake of water - aim for 1500mls - and see if that makes a difference.

    Notwithstanding the mucus issue, are you happy with how the patch (hyoscine??) is working in decreasing the amount of saliva you're producing? Is your mouth now too dry?

    Ellie x.
    ​Diagnosed 03/2007. Sporadic Definite ALS/MND Spinal (hand) Onset.
    Eye gaze user - No functional limbs - No speech - Feeding tube - Overnight NIV.

    Comment


      #3
      I ude the patches, however they have me in a Catch 22 situation. Use them, no matter how much and where i site them, always dry me out making inpossible to eat and drink. Not use them and saliva plays havoc with everthing I do.

      Comment


        #4
        Pete Try half. Dude

        Comment


          #5
          I've tried all combinations, halves, different areas

          Comment


            #6
            Half day ?.

            Comment


              #7
              Pete, have you tried any other meds to dry up saliva? There are alternatives; if one doesn't suit you, try another.

              Ellie.
              ​Diagnosed 03/2007. Sporadic Definite ALS/MND Spinal (hand) Onset.
              Eye gaze user - No functional limbs - No speech - Feeding tube - Overnight NIV.

              Comment

              Working...
              X